MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number 00884450476390
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Corvocet biopsy gun came apart when the biopsy gun was fired.No known harm to patient.2nd incident in 2 days with same product, same lot number.Refer to medsun report (b)(4) manufacturer response for instrument, biopsy, corvocet¿ (per site reporter) will obtain.

Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key14619004
Report Number14619004
Device Sequence Number5140057
Product Code KNW
UDI-Device Identifier00884450476390
UDI-Public(01)00884450476390(17)250110(10)12343163
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/23/2022
Report Date (Section F) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476390
Device Catalogue NumberCORCA1815B/B
Device Lot Number12343163
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/23/2022